Previous |  Up |  Next


Title: On a certain differential equation with time lag (English)
Author: Ohriska, Ján
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 7
Issue: 2
Year: 1971
Pages: 77-86
Category: math
MSC: 34K05
idZBL: Zbl 0235.34135
idMR: MR0301333
Date available: 2008-06-05T18:39:27Z
Last updated: 2012-05-09
Stable URL:
Reference: [1] Bellman R., Kuk K.: Differenciaľno-raznostnyje uravnenija.Moskva, 1967.


Files Size Format View
ArchMath_007-1971-2_3.pdf 1.288Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo